大血管手術後にプロポフォール注入症候群による横紋筋融解を発症したと考えられる一症例  [in Japanese] Rhabdomyolysis due to propofol infusion syndrome after aortic surgery: a case report  [in Japanese]

Access this Article

Search this Article

Author(s)

    • 平井 昂宏 Hirai Takahiro
    • 名古屋大学大学院医学系研究科麻酔・蘇生医学分野 Department of Anesthesiology, Nagoya University Graduate School of Medicine
    • 林 智子 Hayashi Tomoko
    • 名古屋大学大学院医学系研究科麻酔・蘇生医学分野 Department of Anesthesiology, Nagoya University Graduate School of Medicine
    • 長谷川 和子 Hasegawa Kazuko
    • 名古屋大学大学院医学系研究科麻酔・蘇生医学分野 Department of Anesthesiology, Nagoya University Graduate School of Medicine
    • 青山 正 Aoyama Tadashi
    • 名古屋大学大学院医学系研究科麻酔・蘇生医学分野 Department of Anesthesiology, Nagoya University Graduate School of Medicine
    • 水野 祥子 Mizuno Shoko
    • 名古屋大学大学院医学系研究科麻酔・蘇生医学分野 Department of Anesthesiology, Nagoya University Graduate School of Medicine
    • 鈴木 章悟 Suzuki Shogo
    • 名古屋大学大学院医学系研究科麻酔・蘇生医学分野 Department of Anesthesiology, Nagoya University Graduate School of Medicine
    • 西脇 公俊 Nishiwaki Kimitoshi
    • 名古屋大学大学院医学系研究科麻酔・蘇生医学分野 Department of Anesthesiology, Nagoya University Graduate School of Medicine

Abstract

プロポフォール注入症候群(propofol infusion syndrome, PRIS)は,プロポフォール使用中に横紋筋融解,急性腎傷害(acute kidney injury, AKI),乳酸アシドーシス,脂質異常症などを来す症候群である。早期にPRISを疑いプロポフォール中止によって救命できた一例を経験した。症例は44歳の男性,スタンフォードA型大動脈解離に対して弓部置換術を行った。術後にプロポフォールを用いて鎮静を行っていたところ,血液生化学検査でCKが15,247 IU/<I>l</I>まで上昇し,AKI,乳酸アシドーシスを認めたためにPRISを強く疑った。プロポフォールの投与中止によりCKは速やかに減少し,AKI,乳酸アシドーシスも改善した。後に撮影されたCTで大腿から臀部の筋内に高吸収域を認め,横紋筋融解後の変化があった。プロポフォールの長期投与中はCK,pH,乳酸値などを定期的にモニタリングし,PRISを疑った場合は早期に他の鎮静薬への変更が必要であると考えられた。

Propofol infusion syndrome (PRIS) is a fatal syndrome associated with continuous propofol infusion, which causes several serious clinical conditions such as rhabdomyolysis, acute kidney injury (AKI), lactic acidosis, and hyperlipidemia. We report the case of a 44-year-old adult male patient suspected of having PRIS who was successfully treated by promptly discontinuing propofol infusion. The patient underwent total arch replacement for Stanford type A aortic dissection. Propofol was used for postoperative sedation, but his serum CK level was elevated up to 15,247 IU/<I>l</I>. He also developed AKI and lactic acidosis. Therefore, we strongly suspected PRIS, so propofol was discontinued. His serum CK level subsequently decreased, and AKI and lactic acidosis improved rapidly. CT scan showed some high-density areas in the hip and femoral muscles, which can be considered post-rhabdomyolysis changes. Serum CK, pH, and lactate levels should be measured routinely during prolonged propofol infusion, and alternative sedatives should be administered promptly if PRIS is suspected.

Journal

  • Journal of the Japanese Society of Intensive Care Medicine

    Journal of the Japanese Society of Intensive Care Medicine 23(6), 647-650, 2016

    The Japanese Society of Intensive Care Medicine

Codes

  • NII Article ID (NAID)
    130005268219
  • Text Lang
    JPN
  • ISSN
    1340-7988
  • Data Source
    J-STAGE 
Page Top